# SDR 98ZZZX831

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5532H
- Make and model: Piper PA-11
- Aircraft serial: 111035
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: MIL6000
- Condition: Deteriorated
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING A FATAL AIRCRAFT ACCIDENT INVESTIGATION, INTERNAL DETERIORATION OF MIL-6000 HOSE WAS FOUND PLUGGING A VENT LINE.  THE HOSE WAS DATED DURING 1977 AND 1986.  THE AIRCRAFT WAS OPERATING ON AUTO GAS (STC'D).  THIS CONDITION HAS BEEN SEEN AND REPORTED BEFORE.  IT IS IMPSSIBLE FOR A CAR GAS USER TO KNOW WHAT IS IN THE PRODUCT/GAS DUE TO REFINERY SWAPPING OF PRODUCT AND CO-MINGLING OF PRODUCTS.  SUBMITTER STATED C/W WITH STC, NOT POSSIBLE AS IT IS WRITTEN.
